MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA SOLITAIRE FR2; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA SOLITAIRE FR2; CATHETER, THROMBUS RETRIEVER
Model Number SFR2-4-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that there was a presence of emboli in a new territory following procedure.The patient was admitted to the hospital for an acute ischemic stroke with a pre-procedure nihss of 15 and a pre-procedural mtici score of 0.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that there was a presence of emboli in a new territory following procedure.The patient was undergoing a balloon angioplasty procedure.There was no tandem occlusion.The patient was admitted to the hospital for an acute ischemic stroke with a pre-procedure nihss of 15 and a pre-procedural mtici score of 0.The mtici following the final pass with the initial neurothrombectomy was 0, with a post procedure score of 2b.

Brand Name
SOLITAIRE FR2
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine CA 92618
MDR Report Key7818953
Report Number2029214-2018-00747
Device Sequence Number1188511
Product Code NRY
UDI-Device Identifier00847536018464
UDI-Public00847536018464
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K123378
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Model NumberSFR2-4-40
Device Catalogue NumberSFR2-4-40
Device Lot NumberA483809
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight50